# SDR QXEA200700747

- Difficulty date: April 25, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 728 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AFT CARGO COMPARTMENT ON RIGHT SIDE BRACKET CRACKED AT STATION 728 AND STRINGER 20.  REPAIRED IAW SRM 51-42-05 AND 51-42-00 AND EA6-53-813.
